# SDR 2025FA0000116

- Difficulty date: February 18, 2025
- Submitted: February 18, 2025
- Operation: General aviation
- Engine: Cfmint LEAP1B28
- Engine time: 10,132 hours, 2,895 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Part number: 2639M52G01
- Condition: Worn
- Location: Compressor
- Part time: 10,132 hours, 2,895 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESN 60A682, 60A658, 60A665 & 60A677 WERE INSPECTED FOR SB 72-0394 BY GE OWS BACK IN SEPTEMBER 2023. CFM ENGINEERING TRAINED GE OWS TECHS ON HOW TO DO INSPECTION. AT THE TIME OF INSPECTION SB DID NOT REQUIRE GE OWS TO SEND INSPECTION RESULTS TO CFM ENGINEERING FOR REVIEW. GE OWS DEEMED ALL 4 ESNS TO BE SERVICEABLE BASED OFF THE BSI MEASUREMENT THEY TOOK AND THEIR INTERPRETATION OF THE SB. IN JANUARY 2025 AD 2024-25-02 ISSUES AND ASA NOTICES THAT ESN 60A682 WAS LISTED EVEN THOUGH GE COMPLETED INSPECTION A YEAR PRIOR. ASA REACHED OUT TO CFM ENGINEERING TO REVIEW THIS SITUATION. THIS DROVE CFM TO REVIEW GE OWS BSI DATA, CFM DEEMED 60A682 UNSERVICEABLE IN SEPTEMBER OF 2023, BUT CFM DID NOT COMMUNICATE WITH ASA OR GE OWS THAT THEY FAILED THIS INSPECTION. SINCE THE CUSTOMER REACHED OUT TO CFM IN JANUARY 2025, THEY REVIEWED THE 3 OTHER ENGINES AND DEEMED THEM UNSERVICEABLE AS WELL. 60A682 WAS REMOVED IN JAN 2025, ASA WORKING ON REMOVAL OF LAST 3 ENGINES PRIOR TO REMOVAL THRESHOLD IN SB 72-0394.
